# SDR DL76L030195

- Difficulty date: February 25, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 57,336 hours, 8,850 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM ATL CREW SMELLED SMOKE AND RETURNED TO ATL.  INSPECTED AIRCRAFT.  CHECKED GALLEYS AND RAN ENGINES.  UNABLE TO DUPLICATE.
